MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; 46X21MM GLENOSPHERE HIGH MOMENT ARM

EXACTECH, INC. EQUINOXE; 46X21MM GLENOSPHERE HIGH MOMENT ARM
Model Number 320-02-46
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 300-30-06.Equinoxe preserve stem 6mm.320-46-03, equinoxe reverse 46mm humeral liner +2.5.320-10-05, equinoxe reverse tray adapter plate tray +5.320-15-01, eq rev glenoid plate.
 
Event or Problem Description
As reported, approximately 7 months postop the initial implant, this female patient¿s left shoulder was revised due to severe glenoid wear and separation from the cage with increased pain.Shoulder was implanted with a hemi.The patient was last known to be in stable condition following the event.The device is not returning due to study protocol.The outcome was reported as resolved.
 
Additional Manufacturer Narrative
Section h10: (d4) serial number: (b)(6), expiration date: 30-jun-2030.(h3) the disassembly reported may have been the result of not properly seating the locking screw which allowed for the screw to back out over time and led to subsequent disassembly of the glenosphere.The reported polyethylene wear may have been the result of articulating against other metal components, such as the glenosphere locking screw and/or glenoid baseplate, after the glenosphere disassociation occurred.However, this cannot be confirmed as the devices were not returned for evaluation and x-ray images were not provided.(h4) device manufacture date: 30-jun-2020.Section h11: the following sections have corrected information: concomitant devices: 320-46-03, 6561038 - equinoxe reverse 46mm humeral liner +2.5.320-15-05, 6651730 - eq rev locking screw.

Brand Name
EQUINOXE
Common Device Name
46X21MM GLENOSPHERE HIGH MOMENT ARM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12712353
Report Number1038671-2021-00557
Device Sequence Number19972907
Product Code KWT
UDI-Device Identifier10885862286871
UDI-Public10885862286871
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150458
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-02-46
Device Catalogue Number320-02-46
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/08/2021
Supplement Date Received by Manufacturer02/14/2022
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown